# SDR DALA2018060503811

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 47,517 hours, 32,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT STATION 737 RT IN RADIUS AT FLOOR LEVEL. CRACK GREATER THAN 125", CONDITION 3, REF AA5310-01439-01D. NRC 075-0004:5310-01439-01D/001 00172 FRAME REPLACED ON ROUTINE CARD 083-0002:5310-01439-02B.
